# SDR 2006FA0000652

- Difficulty date: June 1, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- Aircraft: N456Q
- Make and model: Lear 45LEAR
- Aircraft serial: 282
- Engine: Garrtt TFE7315BR
- System (JASC): 2620 · Extinguishing System
- Part: Gauge
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS THE THIRD FIRE BOTTLE FOUND, ON 2 DIFFERENT AIRCRAFT WITH THE PRESSURE GAUGE SCALE BROKEN FREE FROM ITS MOUNTED POSITION.  THE RESULT WAS A FALSE INDICATION OF AGENT (HALON CBRF3) PRESENT INSIDE THE BOTTLE.  THE LOCAL QA MANAGER IS LAUNCHING A FORMAL INVESTIGATION WITH THE MFG QA.  FORTUNATELY THIS AC WAS NOT INVOLVED IN AN ACCIDENT OR INCIDENT.  GOOD ROOT CAUSE ANALYSIS AND CRITICAL THOUGHT FOUND THIS DEFECT.  (K)
